# SDR UALA2012101505837

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,116 hours, 7,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE STAIR TO UPPER DECK INOPERATIVE.   REPLACED LAMPS, OKAY.
